# SDR QXEA9700495

- Difficulty date: August 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N815PH
- Make and model: Dhav DHC8102
- Aircraft serial: 50
- System (JASC): 6120 · Propeller Controlling System
- Part: Wire Harness
- Condition: Failed
- Location: Nr2 Feather Pump
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NUMBER 2 ALTERNATE FEATHER PUMP FAILS TO TEST ON THE 24 HOUR AUTO FEATHER CHECK.  REPLACED THE HARNESS FROM THE TORQUE SIGNAL CONDITIONER TO THE FIRE WALL HARNESS, OPERATIONAL CHECK GOOD.
